Bargain Hedex 500mg Tablets X 16 Stockists
 

Bargain Hedex 500mg Tablets X 16 Stockists

Hedex tablets provide effective relief from headache, including migraine and tension headaches. Hedex tablets can also be used to relieve pain associated with backache, rheumatic and muscle pain, neuralgia, toothache and period pain.Please see your doctor before you take Hedex Tablets if you are pregnant. You can take this product whilst breast feeding.Do not take with any other product containing paracetamol.Directions Adults and children 12 years and over take 2 tablets every 4 hours as required. Children aged 612 years old ampfrac12 to 1 tablet every 4 hours as required. Do not take more frequently than every 4 hours.Do not take more than 8 tablets in 24 hours.Do not give to children under 12 years of age.Do not exceed the stated dose.Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.Panadol Advance tablets are familiar, trusted pain relief tablets that provide fast, effective relief of fever and mild to moderate pain, yet is so gentle on the stomach, it can be taken on an empty stomach.Panadol Advance Tablets also have a formulation that contains Optizorb technologyamptrade. Optizorb technologyamptrade disperses the paracetamol up to five times faster than normal paracetamol tablets, which means that it gets to work on relieving your aches and pains in just 10 minutes.

Bargain Deal: £1.59

Hedex 500mg Tablets X 16 Deals on eBay Hedex 500mg Tablets X 16 Deals on Amazon
StockistProductPrice 
GardenPharmacyHedex 500mg Tablets X 16£1.59Click for Deal
 
 

Aspirin Dispersible 300mg Tablets X 32 Stockists

For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats.Also indicated for the symptomatic relief of feverishness, influenza, colds, rheumatism and lumbago. Suitable for adults and children 16 years and overContains Aspirin 300mgDo not give to children aged under 16 yearsDisperse in water before taking.Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.Keep all medicines out of the reach of children.

'Aspirin Dispersible 300mg Tablets X 32 Deal' priced at £0.60  =>  Click for Deal


 
 

Lyclear Cream 30g Stockists

Lyclear dermal cream contains the active ingredient permethrin, which is an insecticide used to treat scabies and crab lice.Scabies is a skin infection caused by the mite Sarcoptes scabiei. It is characterised by severe itching particularly at night, red spots, and may lead to a secondary infection. Permethrin kills this mite and so is useful in the treatment of scabies. It is also used to treat crab lice infestation.Lyclear dermal cream should be used to cover the whole body and left on overnight, if treating scabies. For the treatment of crab lice the cream must be left on the skin for 24 hours. Warning.This preparation is...

'Lyclear Cream 30g Deal' priced at £10.70  =>  Click for Deal


 
 

Aspirin 300mg Tablets X 32 Stockists

For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats.Also indicated for the symptomatic relief of feverishness, influenza, colds, rheumatism and lumbago. Suitable for adults and children 16 years and overContains Aspirin 300mgDo not give to children aged under 16 yearsDisperse in water before taking.Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.Keep all medicines out of the reach of children.

'Aspirin 300mg Tablets X 32 Deal' priced at £0.60  =>  Click for Deal


 
 

Lyclear Creme Rinse 59ml Stockists

Suitable For Asthmatics. Effective against head lice.10 minute treatment. Contains fine toothed comb.

'Lyclear Creme Rinse 59ml Deal' priced at £5.09  =>  Click for Deal





Copyright © bargainplace.co.uk Inc. All Rights Reserved.